BibTeX record: journals/ma/GuhlichND10

download as .bib file

@article{DBLP:journals/ma/GuhlichND10,
  author    = {Matthias Guhlich and
               Jan Nagel and
               Holger Dette},
  title     = {Random block matrices generalizing the classical Jacobi and Laguerre
               ensembles},
  journal   = {J. Multivariate Analysis},
  year      = {2010},
  volume    = {101},
  number    = {8},
  pages     = {1884--1897},
  url       = {http://dx.doi.org/10.1016/j.jmva.2010.03.013},
  doi       = {10.1016/j.jmva.2010.03.013},
  timestamp = {Mon, 22 Sep 2014 18:25:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ma/GuhlichND10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}